# SDR SIMA982747

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5367128920005
- Condition: Dented
- Location: Bs 31-32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION, CLEARED DMI 213MQ53014D.  DENT IN LEFT SIDE OF THE FUSELAGE BETWEEN FRAME 31 AND 32, AT STRINGER 16.  REPAIRED DENT.  AIRCRAFT RETURNED TO SERVICE.  (M)
